Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Moduli of curves and spin structures via algebraic geometry

Authors: Gilberto Bini and Claudio Fontanari
Journal: Trans. Amer. Math. Soc. 358 (2006), 3207-3217
MSC (2000): Primary 14H10, 14E08
Published electronically: February 20, 2006
MathSciNet review: 2216264
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we investigate some birational properties of two collections of moduli spaces, namely moduli spaces of (pointed) stable curves and of (pointed) spin curves. In particular, we focus on vanishings of Hodge numbers of type $ (p,0)$ and on computations of Kodaira dimension. Our methods are purely algebro-geometric and rely on an induction argument on the number of marked points and the genus of the curves.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H10, 14E08

Retrieve articles in all journals with MSC (2000): 14H10, 14E08

Additional Information

Gilberto Bini
Affiliation: Dipartimento di Matematica, Università degli Studi di Milano, Via C. Saldini 50, 20133 Milano, Italy

Claudio Fontanari
Affiliation: Dipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129 Torino, Italy

PII: S 0002-9947(06)03838-4
Received by editor(s): January 13, 2004
Received by editor(s) in revised form: September 8, 2004
Published electronically: February 20, 2006
Article copyright: © Copyright 2006 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia